# SDR R61A202004010478

- Difficulty date: March 16, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 40,437 hours, 24,377 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CRACKS AT L/H AND R/H HORIZ. STAB RIBS 11 AND 12. REPLACED RIBS IAW 170EO-55-10-0004_1. ***AIRCRAFT REMAINS IN HEAVY CHECK***
